MAUDE Adverse Event Report: ARTHREX, INC. KNOTLESS AC TIGHTROPE REPAIR SYSTEM; WASHER, BOLT, NUT

ARTHREX, INC. KNOTLESS AC TIGHTROPE REPAIR SYSTEM; WASHER, BOLT, NUT
Model Number KNOTLESS AC TIGHTROPE REPAIR SYSTEM
Medical Device Problem Codes Positioning Failure (1158); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 07/16/2025, a sales representative reported via email that an ar-2371-bl knotless ac tightrope repair system failed to tension properly.The tightrope hung approximately 1 inch from the bone, resulting in a completely loose construct.The implant was cut and replaced with an additional ar-2371-bl tightrope to complete the procedure, which functioned correctly using the same surgical steps.This was discovered during an ac joint reconstruction procedure on (b)(6) 2025, with no patient harm reported.Additional information was received on 07/23/2025: the case was delayed 10-15 minutes, with additional anesthesia administered during that time frame.No adverse effects reported on or after surgery.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the returned device (if available), pictures, videos, event descriptions, and any additional field data, arthrex concluded the most likely cause of the reported failure.The failure appears to be due to user error, including improper use of the surgical technique associated with the device.The complaint allegation could not be confirmed, as the device was not returned for evaluation, and no supporting evidence of the reported failure was provided.

Brand Name
KNOTLESS AC TIGHTROPE REPAIR SYSTEM
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22720337
Report Number1220246-2025-03257
Device Sequence Number13156050
Product Code HTN
UDI-Device Identifier00888867340145
UDI-Public(01)00888867340145(11)240508(17)290430(10)15245448
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K220947
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKNOTLESS AC TIGHTROPE REPAIR SYSTEM
Device Catalogue NumberAR-2371BL
Device Lot Number15245448
Was Device Available for Evaluation? No
Distributor Facility Aware Date07/16/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2025
Supplement Date Received by Manufacturer11/13/2025
Initial Report FDA Received Date08/05/2025
Supplement Report FDA Received Date11/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown